Posted 3/11/2013 9:23 AM (GMT -7)
I recently was diagnosed with Graves' disease, hyperthyroidism. I found out also that my thyroid has been high since last year at my general practitioner but nobody cared to let me know. Ugh!!
Anyway, my internal medicine doctor is the one that diagnosed me and has been treating it for the last 3 months and the medicine just makes me feel terrible. The first one was tapazole I think was the name We played with the dose alot but I still felt weak and just plain sick.
He now has given me propylthiouracil. 50mg and he wants me to start at 1/2pill twice a day until I can take 1 pill twice a day. I haven't started it yet.
Some have told me to just kill my thyroid and go on synthroid as this is easier and less side effects but I am terrified to do this. I already have lost half my body parts it seems, haha, due to some issues with intestinal issues and I'm now the owner of an ileostomy bag and losing another body part is not what I want to do, but if it would be easier than feeling like I've been run over by a truck everyday then I will most certainly do it.
Any advice will be appreciated.